MathSciNet Relay Station
MathSciNet bibliographic data
MR1390040 60G99 (26C10 30B20 60F05)
Ibragimov, Ildar; Zeitouni, Ofer On roots of random polynomials. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2427–2441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement